Works matching AU CHELTSOV, IVAN


Results: 26
    • On maximally non-factorial nodal Fano threefolds.

      Published in:
      Revista Mathematica Iberoamericana, 2024, v. 40, n. 5, p. 1781, doi. 10.4171/RMI/1478
      By:
      • Cheltsov, Ivan;
      • Krylov, Igor;
      • Martinez-Garcia, Jesus;
      • Shinder, Evgeny
      Publication type:
      Article
    • K-stability of Casagrande–Druel varieties.

      Published in:
      Journal für die Reine und Angewandte Mathematik, 2025, v. 2025, n. 818, p. 53, doi. 10.1515/crelle-2024-0074
      By:
      • Cheltsov, Ivan;
      • Duarte Guerreiro, Tiago;
      • Fujita, Kento;
      • Krylov, Igor;
      • Martinez-Garcia, Jesus
      Publication type:
      Article
    • K-STABLE DIVISORS IN $\mathbb {P}^1\times \mathbb {P}^1\times \mathbb {P}^2$ OF DEGREE $(1,1,2)$.

      Published in:
      Nagoya Mathematical Journal, 2023, v. 251, p. 686, doi. 10.1017/nmj.2023.5
      By:
      • CHELTSOV, IVAN;
      • FUJITA, KENTO;
      • KISHIMOTO, TAKASHI;
      • OKADA, TAKUZO
      Publication type:
      Article
    • Delta Invariants of Singular del Pezzo Surfaces.

      Published in:
      Journal of Geometric Analysis, 2021, v. 31, n. 3, p. 2354, doi. 10.1007/s12220-020-00355-9
      By:
      • Cheltsov, Ivan;
      • Park, Jihun;
      • Shramov, Constantin
      Publication type:
      Article
    • Worst Singularities of Plane Curves of Given Degree.

      Published in:
      Journal of Geometric Analysis, 2017, v. 27, n. 3, p. 2302, doi. 10.1007/s12220-017-9762-y
      By:
      • Cheltsov, Ivan
      Publication type:
      Article
    • Computing α-Invariants of Singular del Pezzo Surfaces.

      Published in:
      Journal of Geometric Analysis, 2014, v. 24, n. 2, p. 798, doi. 10.1007/s12220-012-9357-6
      By:
      • Cheltsov, Ivan;
      • Kosta, Dimitra
      Publication type:
      Article
    • Del Pezzo Surfaces with Many Symmetries.

      Published in:
      Journal of Geometric Analysis, 2013, v. 23, n. 3, p. 1257, doi. 10.1007/s12220-011-9286-9
      By:
      • Cheltsov, Ivan;
      • Wilson, Andrew
      Publication type:
      Article
    • Exceptional del Pezzo Hypersurfaces.

      Published in:
      Journal of Geometric Analysis, 2010, v. 20, n. 4, p. 787, doi. 10.1007/s12220-010-9135-2
      By:
      • Cheltsov, Ivan;
      • Park, Jihun;
      • Shramov, Constantin
      Publication type:
      Article
    • Del Pezzo Zoo.

      Published in:
      Experimental Mathematics, 2013, v. 22, n. 3, p. 313, doi. 10.1080/10586458.2013.813775
      By:
      • Cheltsov, Ivan;
      • Shramov, Constantin
      Publication type:
      Article
    • Nonrational del Pezzo fibrations.

      Published in:
      Advances in Geometry, 2008, v. 8, n. 3, p. 441, doi. 10.1515/ADVGEOM.2008.028
      By:
      • Cheltsov, Ivan
      Publication type:
      Article
    • Cylinders in del Pezzo Surfaces.

      Published in:
      IMRN: International Mathematics Research Notices, 2017, v. 2017, n. 4, p. 1179, doi. 10.1093/imrn/rnw063
      By:
      • Cheltsov, Ivan;
      • Jihun Park;
      • Joonyeong Won
      Publication type:
      Article
    • Dynamic Alpha-invariants of Del Pezzo Surfaces.

      Published in:
      IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 10, p. 2994, doi. 10.1093/imrn/rnv229
      By:
      • Cheltsov, Ivan;
      • Martinez-Garcia, Jesus
      Publication type:
      Article
    • Cylinders in singular del Pezzo surfaces.

      Published in:
      Compositio Mathematica, 2016, v. 152, n. 6, p. 1198, doi. 10.1112/S0010437X16007284
      By:
      • Cheltsov, Ivan;
      • Park, Jihun;
      • Won, Joonyeong
      Publication type:
      Article
    • Cylinders in Fano varieties.

      Published in:
      EMS Surveys in Mathematical Sciences, 2021, v. 8, n. 1/2, p. 39, doi. 10.4171/EMSS/44
      By:
      • Cheltsov, Ivan;
      • Park, Jihun;
      • Prokhorov, Yuri;
      • Zaidenberg, Mikhail
      Publication type:
      Article
    • Fuerteventura island volume.

      Published in:
      EMS Surveys in Mathematical Sciences, 2021, v. 8, n. 1/2, p. 1, doi. 10.4171/EMSS/41
      By:
      • Bogomolov, Fedor;
      • Cheltsov, Ivan;
      • Fesenko, Ivan
      Publication type:
      Article
    • Double cubics and double quartics.

      Published in:
      Mathematische Zeitschrift, 2006, v. 253, n. 1, p. 75, doi. 10.1007/s00209-005-0879-5
      By:
      • Ivan Cheltsov
      Publication type:
      Article
    • Stable Polarized del Pezzo Surfaces.

      Published in:
      IMRN: International Mathematics Research Notices, 2020, v. 2020, n. 18, p. 5477, doi. 10.1093/imrn/rny182
      By:
      • Cheltsov, Ivan;
      • Martinez-Garcia, Jesus
      Publication type:
      Article
    • Burkhardt Quartic, Barth Sextic, and the Icosahedron.

      Published in:
      IMRN: International Mathematics Research Notices, 2019, v. 2019, n. 12, p. 3683, doi. 10.1093/imrn/rnx204
      By:
      • Cheltsov, Ivan;
      • Przyjalkowski, Victor;
      • Shramov, Constantin
      Publication type:
      Article
    • TWO RATIONAL NODAL QUARTIC 3-FOLDS.

      Published in:
      Quarterly Journal of Mathematics, 2016, v. 67, n. 4, p. 573, doi. 10.1093/qmath/haw032
      By:
      • CHELTSOV, IVAN;
      • SHRAMOV, CONSTANTIN
      Publication type:
      Article
    • BIRATIONAL SELF-MAPS OF THREEFOLDS OF (UN)-BOUNDED GENUS OR GONALITY.

      Published in:
      American Journal of Mathematics, 2022, v. 144, n. 2, p. 575, doi. 10.1353/ajm.2022.0011
      By:
      • BLANC, JÉRÉMY;
      • CHELTSOV, IVAN;
      • DUNCAN, ALEXANDER;
      • PROKHOROV, YURI
      Publication type:
      Article
    • On nodal sextic fivefold.

      Published in:
      Mathematische Nachrichten, 2007, v. 280, n. 12, p. 1344, doi. 10.1002/mana.200510550
      By:
      • Cheltsov, Ivan
      Publication type:
      Article
    • Affine cones over smooth cubic surfaces.

      Published in:
      Journal of the European Mathematical Society (EMS Publishing), 2016, v. 18, n. 7, p. 1537, doi. 10.4171/JEMS/622
      By:
      • Cheltsov, Ivan;
      • Jihun Park;
      • Joonyeong Won
      Publication type:
      Article
    • Birationally rigid del Pezzo fibrations.

      Published in:
      Manuscripta Mathematica, 2005, v. 116, n. 4, p. 385, doi. 10.1007/s00229-004-0521-6
      By:
      • Cheltsov, Ivan
      Publication type:
      Article
    • Weakly-exceptional singularities in higher dimensions.

      Published in:
      Journal für die Reine und Angewandte Mathematik, 2014, v. 2014, n. 689, p. 201, doi. 10.1515/crelle-2012-0063
      By:
      • Cheltsov, Ivan;
      • Shramov, Constantin
      Publication type:
      Article
    • On a conjecture of Tian.

      Published in:
      Mathematische Zeitschrift, 2018, v. 288, n. 1/2, p. 217, doi. 10.1007/s00209-017-1886-z
      By:
      • Ahmadinezhad, Hamid;
      • Cheltsov, Ivan;
      • Schicho, Josef
      Publication type:
      Article
    • Log canonical thresholds of certain Fano hypersurfaces.

      Published in:
      Mathematische Zeitschrift, 2014, v. 276, n. 1/2, p. 51, doi. 10.1007/s00209-013-1186-1
      By:
      • Cheltsov, Ivan;
      • Park, Jihun;
      • Won, Joonyeong
      Publication type:
      Article